# SDR SWIA200312588

- Difficulty date: November 12, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 8,323 hours, 6,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT FLOORBOARD RBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. REPLACED ANGLES IAW CRJ SRM 51-40-11 & RII 53-401.
